PANADOL RAPID 500MG 10

$3.95

Panadol Rapid For Pain Relief Paracetamol 500 Mg 10 Pack.

Panadol Rapid Paracetamol 500mg provides fast pain relief.

Panadol Rapid Caplets provide fast, effective relief of pain and discomfort associated with headache/tension headache, migraine headache, toothache, muscular aches, cold & flu symptoms and period pain. Panadol Rapid Caplets also reduce fever. Like other Panadol tablets and caplets, Panadol Rapid Caplets is gentle on the stomach. Caplets are oval shaped, as well as film-coated, making them easy to swallow and leaving no bitter aftertaste.

Compare

Panadol Rapid For Pain Relief Paracetamol 500 Mg 10 Pack.

Panadol Rapid Paracetamol 500mg provides fast pain relief.

Panadol Rapid Caplets provide fast, effective relief of pain and discomfort associated with headache/tension headache, migraine headache, toothache, muscular aches, cold & flu symptoms and period pain. Panadol Rapid Caplets also reduce fever. Like other Panadol tablets and caplets, Panadol Rapid Caplets is gentle on the stomach. Caplets are oval shaped, as well as film-coated, making them easy to swallow and leaving no bitter aftertaste.

Ingredients

•Paracetamol
•Sodium bicarbonate
•Cellulose – microcrystalline
•Starch – pregelatinised maize
•Starch – maize
•Water – purified
•Hypromellose
•Magnesium stearate
•Titanium dioxide
•Polydextrose
•Povidone
•Calcium phosphate
•Glycerol triacetate
•Potassium sorbate
•Macrogol 8000
•Carnauba wax
Weight 500 g

Reviews

There are no reviews yet.

Be the first to review “PANADOL RAPID 500MG 10”

Your email address will not be published. Required fields are marked *